# SDR 2002UALA00938

- Difficulty date: May 29, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N938UA
- Make and model: Boeing 737522
- Aircraft serial: 26671
- Aircraft time: 29,362 hours, 18,428 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD NOSE COMPARTMENT STA 188 FRAME CHORD IS CRACKED AT WL 207, RT SIDE.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
